# SDR DALA2025122309345

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,580 hours, 45,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9569 AFT CARGO DOOR AND FRAME: CORROSION AT DOOR PAN AREA AROUND FASTENERS. CORRECTIVE ACTION: REPAIRED PER B717-200 SRM 53-20- 15-2R (1355626)
